Existence of triple positive periodic solutions of a functional differential equation depending on a parameter
Xi-lan Liu,
Guang Zhang and
Sui Sun Cheng
Abstract and Applied Analysis, 2004, vol. 2004, 1-9
Abstract:
We establish the existence of three positive periodic solutions for a class of delay functional differential equations depending on a parameter by the Leggett-Williams fixed point theorem.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/246505.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/246505.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:246505
DOI: 10.1155/S1085337504311085
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().